# SDR SWAA031616

- Difficulty date: July 20, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 39,471 hours, 39,247 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BEADED WEB CRACKED AT BS 663, RBL 43.  REPAIRED BEADED WEB PER SRM.
